# SDR ASAA0945026

- Difficulty date: April 7, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 37,008 hours, 20,302 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 415654P
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB HAS DAMAGE AT BOTH I/B AND O/B HINGE CUTOUTS.  REMOVED AND REPLACED TAB.
